# SDR USAA920071171

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 51,578 hours, 34,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - 4214397, CRACKED FUSELAGE SKIN, BS 727E, S24L.  REPAIRED FUSELAGE SKIN, BS 727E, S24L IAW B737 SRM 53-00-01 REPAIR 31.
